# SDR CALA2023061201826

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N27304
- Make and model: Boeing 737-9
- Aircraft serial: 64476
- Aircraft time: 1,752 hours, 583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702030
- Part serial: 184002
- Condition: Unknown
- Location: Internal
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRST CLASS SEATS EMERGENCY EXIT LIGHTS INOP. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M2816 PER AMM 33-51-06. OPS CHECKS GOOD OK TO CONTINUE. PARTS USED: 29-3351-3-0031,QTY :1
